On a new characterization of finite jump discontinuities and its application to vertical fault detection
María Cruz López de Silanes,
María Cruz Parra and
Juan José Torrens
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 2, 247-256
Abstract:
The purpose of this paper is to give a new characterization of the finite jump discontinuities of multivariate functions, in terms of the divergence of sequences related to the gradients of discrete least-squares polynomial approximations of the function. We also consider how this result can be applied to vertical fault detection.
Keywords: Vertical fault; Explicit surfaces; Discontinuous functions; Finite jump discontinuity (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002406
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:2:p:247-256
DOI: 10.1016/j.matcom.2007.08.008
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().